MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS, INC. HARMONIC ACE; SCALPEL, ULTRASONIC, REPROCESSED

STRYKER SUSTAINABILITY SOLUTIONS, INC. HARMONIC ACE; SCALPEL, ULTRASONIC, REPROCESSED
Model Number HAR36
Health Effect - Clinical Code No Information (3190)
Date of Event 02/19/2018
Type of Reportable Event Malfunction
Event or Problem Description
The hand piece rotating mechanism was stiff and not twisting.The surgeon was unable to manipulate the device to use for the procedure.

Brand Name
HARMONIC ACE
Common Device Name
SCALPEL, ULTRASONIC, REPROCESSED
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS, INC.
1810 west drake drive
tempe AZ 85283
MDR Report Key7312820
Report Number7312820
Device Sequence Number16606152
Product Code NLQ
UDI-Device Identifier00885825017347
UDI-Public(01)00885825017347(17)180612106548
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/21/2018
Report Date (Section F) 02/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date06/12/2018
Device Model NumberHAR36
Device Catalogue NumberHAR36
Device Lot Number6548988
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/21/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR
Date Report Sent to FDA02/21/2018